Open Access
Translator Disclaimer
October 1997 A martingale approach to homogenization of unbounded random flows
Albert Fannjiang, Tomasz Komorowski
Ann. Probab. 25(4): 1872-1894 (October 1997). DOI: 10.1214/aop/1023481115

Abstract

We study the asymptotic behavior of Brownian motion in steady, unbounded incompressible random flows. We prove an invariance principle for almost all realizations of random flows. The key compactness result is obtained by Moser’s iterative scheme in PDE theory.

Citation

Download Citation

Albert Fannjiang. Tomasz Komorowski. "A martingale approach to homogenization of unbounded random flows." Ann. Probab. 25 (4) 1872 - 1894, October 1997. https://doi.org/10.1214/aop/1023481115

Information

Published: October 1997
First available in Project Euclid: 7 June 2002

zbMATH: 0902.60028
MathSciNet: MR1487440
Digital Object Identifier: 10.1214/aop/1023481115

Subjects:
Primary: 35B27, 60F17
Secondary: 60G44

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.25 • No. 4 • October 1997
Back to Top